Irregular Boundary Value Problems for the Sturm–Liouville Operator
Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 603-610
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_5_a3,
author = {A. S. Makin},
title = {Irregular {Boundary} {Value} {Problems} for the {Sturm{\textendash}Liouville} {Operator}},
journal = {Differencialʹnye uravneni\^a},
pages = {603--610},
year = {2002},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_5_a3/}
}
A. S. Makin. Irregular Boundary Value Problems for the Sturm–Liouville Operator. Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 603-610. http://geodesic.mathdoc.fr/item/DE_2002_38_5_a3/